# SDR IPXA2016092708717

- Difficulty date: August 29, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 96,673 hours, 17,230 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Balance Weight
- Part number: NMC6017517
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, UPPER FWD RUDDER MIDDLE BALANCE WEIGHT HAS CORROSION AND MISSING PRIMER.  REPAIRED IAW EA 011-5440-01-A6448 REV. I/R AND EO MD11-5540-61857-A (MINOR).
